www.asia-discovery.com

Chiang Mai Trekking Tours
Northern Thailand

Chiang Mai Trekking Tours - Mae Taeng Area
4 Days / 3 Nights

Code: RXTK-03


Day 1 Chiang Mai – Waterfall – Karen Hilltribe Village (L/D)
09:00 Depart from hotel by truck, on the way stop at Mae Malai local market to purchase some food and vegetables needed during the trek.
10:00 Stop at Mok Fah Waterfall for swimming and relaxation.
11:00 Transfer by truck to Baan Pang Lun for a local lunch.
13:30 Drive along the wildly road to Baan Mae Sae, the Shan village.
14:30 Begin the trek through the jungle about 1 ½ hours to Karen Hill tribe village at Baan Mae Jok.
17:30 Arrive and explore around the village chitchatting with local people as well as joining local activities.
19:00 Dinner and overnight at Karen Hill tribe village.
Day 2 Karen Hilltribe Village - Elephant Camp - Another Karen Hilltribe Village (B/L/D)
08:00 Breakfast at the village.
09:00 Trek at least 3 ½ - 4 hours to the Elephant camp which’s quite impressive because you will mostly trek under the shady of green trees.
12:00 Lunch break at the camp where the guide will show his cooking skill by preparing lunch for the group. Then, take time after lunch hanging around observing natural behavior of Elephants.
14:00 Enjoy an Elephant ride through beautiful lush jungle for 1 hour to the Karen village, Bann Pang Khao Laam.
16:00 Dinner and over night at the village. There’s usually a camp fire with some entertainment (Jokes – Games – Funny Stories) lead by the guide after dinner.
Day 3 Karen Hilltribe Village - Lahu Hilltribe Village (B/L/D)
08:00 Breakfast at the village.
09:30 Spend an entire morning to trek about 3 hours to Pang Phaa Kaa.
12:30 Lunch will be provided at the camp.
14:30 Continue to trek another 2 hours to the Lahu hill tribe village at Baan Pong Ngan.
16:30 Arrive and take time to view around the village.
18:30 Dinner and overnight at Lahu Hill tribe village Baan Pong Ngan.
Day 4 Lahu Hilltribe Village- Bamboo Raft - Shan Village - Chiang Mai (B/L)
08:30 Breakfast at the village.
10:00 Excite a bamboo rafting passing many rapid about 2 hours to the Shan village.
13:00 Lunch at Shan village.
14:30 Transfer back to Chiang Mai by local truck.
17:30 Arrive Chiang Mai and transfer to hotel on reservation.


  

  

Price per Person in Thai Baht


Validity Private
2-3 4-6 7-8
Now - 31 Oct 2015 6,840 5,180 3,900

Price include:
  • Transportations; Pick up truck, Elephant riding and Bamboo rafting.
  • Accommodation (3 nights in the Bamboo Cottage - Dormitory room)
  • Admission fee on site of National Park
  • Accidental Insurance
  • Meals; 3 Breakfasts, 4 Lunches and 3 Dinners
  • English speaking guide with full skill trekking experience

Remarks:

  • During rainy season period, the program can be change
  • Child under 11 years will be charge 75% of adult price

Trekking Tour Reservation - Contact us

Chiang Mai Trekking Tours - Chiang Mai Hotels - ChiangMai Tours
Asia Discovery Homepage - Thailand Hotels & Travel - Trains in Thailand - Airfares